Imposing curvature restrictions on flexible functional forms

A. Ronald Gallant, Gene H. Golub

Research output: Contribution to journalArticlepeer-review

112 Scopus citations


A general computational method for estimating the parameters of a flexible functional form subject to convexity, quasi-convexity, concavity, or quasi-concavity at a point, at several points, or over a region, is set forth and illustrated with an example.

Original languageEnglish (US)
Pages (from-to)295-321
Number of pages27
JournalJournal of Econometrics
Issue number3
StatePublished - Dec 1984

All Science Journal Classification (ASJC) codes

  • Economics and Econometrics


Dive into the research topics of 'Imposing curvature restrictions on flexible functional forms'. Together they form a unique fingerprint.

Cite this